# SDR ASOA20130323042

- Difficulty date: March 23, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 23,722 hours, 18,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Part number: 7287502609
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE OVERHEAD LIGHT AT 1A WAS SMOKING.  MX R & R HARNESS, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
